MathSciNet Relay Station
MathSciNet bibliographic data
MR2444290 34D20 (34K45 34K60 92D30 92D40)
Sun, Shulin; Chen, Lansun Permanence and complexity of the eco-epidemiological model with impulsive perturbation. Int. J. Biomath. 1 (2008), no. 2, 121–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement